# SDR TRBA2007056

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 25,587 hours, 24,490 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 1005383400
- Part serial: 423
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER T/O AND GEAR HANDLE SELECTED UP, L/G TOOK APPROXIMATELY 1.5 MIN TO FULLY RETRACT.  BOTH RED AND GREEN INDICATION ON PANEL.  L/G WAS CYCLED AS PER MOC REQUEST.  UPON SECOND RETRACTION, SAME RESULTS OCCURED.  REMOVED AND REPLACED L/G SELECTOR VALVE IAW JIC NR 32-31-51 RAI 10000.  L/G INDICATION ALL NORMAL.
